25 Oct 2011
Hair loss has been reported as an rare side effect of Imuran, however, because the side effect is so uncommon, it is difficult to tell whether they are because of Imuran or something else.
Perhaps the doc who prescribed the med would be bale to give you more info, please take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... diarrehea (all watery) and now blood. Is this normal for taking Pentasa?
2 answers • 2 Sep 2009
My grandson (16 yrs) was taken off Imuran after two years and has been with a fever for several days now... are these related?
1 answer • 13 Jul 2010
I have been on the above regimen for several years and have successfully avoided flareups of my ulcerative colitis. However, I am try to find the ...
0 answers • 7 May 2012
I have been on Imuran for over a year now. I have currently been experiencing pains in the lower abdomen, just like period pains and not due for ...
1 answer • 29 May 2012
I have been on every other medication but they haven't helped much so my doctor is trying the newly approved Uceris which is an enteric coated ...
1 answer • 29 Apr 2013